# SDR SWIA202053899

- Difficulty date: July 29, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Weak
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 601R-53-41-1116 REPAIR & REINFORCEMENT FOR FS 559.00 LOWER CAP ANGLES BL 9.00 & 18.00 LT & RT.  C-CHECK RO 11/11/2020.  REPAIR AND REINFORCEMENT OF THE LOWER CAP ANGLE BL 9 AND 18 LT AND RT SIDES WERE ACCOMPLISHED, IAW MHIRJ REO AND BOMBARDIER REO.  FORM M-337 AND TASK CARD ATTACHED.  WEIGHT AND BALANCE CHANGE: +2.8LBS AT ARM 559.00, MOMENT +1,565.2 LB IN.
